# SDR 07FDEA00608

- Difficulty date: February 27, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Part number: 65825166
- Condition: Migrated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 FLAP TRACK FWD ATTACH FITTING HAS MIGRATING BUSHING AND INBD FACE HAS CORROSION (BORE ALSO CORRODED) WBL 203.  REMOVE BUSHING, REAMED BORE, MPI BORE, FABRICATE BUSHING, CAD PLATE BUSHING, ROTOPEEN BORE AND FACES, CAD PLATE LUG AND INSTALLED BUSHING REF FED EX DWG SR 27-57-020 REV A., NOTES 1-9.
